Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online
Loading Online Doctors....
  »   Drug/Medication   »   Cortisone injection   »  
Showing results for :

Cortisone injection and dry skin

Premium Questions
 

Is cortisone injections safe to take?

my son is XXXXof having cortizone injections, he claims it builds up in your body and can cause problems after awhile. I've had them every once in a while for knee pain and once for bursitis . YYYY@YYYY
 

Can the symptoms of bursitis rebound after cortisone injection?

Can my symptoms of bursitis rebound after cortisone injections YYYY@YYYY ...
 

What are chances of blood clotting after Cortisone injections?

I have a very bad back, my doctor would like to try cortisone injections to see if it helps, but I have the blood clotting disorder anti thrombin III. So my question is what is the likely hood of me ...
 

Is taking Cortisone injection for shoulder bursitis safe?

Is it safe to have a cortisone injection for shoulder bursitis 2 months after a lumbar fusion? Thanks ...
 

Does cortisone injection cause blood clots?

I had a cortisone injection in my left knee in May of this year. last week I was diagnosed ... connection between the cortisone injection and the development of the clot? ...
Public Forum Discussions
 

Chest pain from cortison injection. Is it possible ?

I recently had a cortisone injection in my knee . I had received one previously about three years ago. About 12 hours later, at night, I started experiencing chest pain similar to an earlier heart ...
 

Prolapsed disc. Had cortisone injection. Is this an infection?

weeks after I had a cortisone injection! Many thanks, Kim. ...
 

Is swelling in knee caused due to cortisone injection?

of swelling around the bursa. Last week I was given a cortisone injection into the patella behind knee cap ...
 

Could cortisone injection cause blood in the urine?

Hi Dr. My mom is 86 and had a cortisone injection in her wrist 3 weeks ago could this cause blood in her urine she does have chronic UTI but not signs of infection now. We are going to Urologist tomorrow ...
 

Severe dizziness, weakness and nausea. Is it possible to be allergic to cortisone injection?

Is it possible to be allergic to cortisone injections? I had 2 injections in October and was severely bed ridden sick for 2 weeks. Nausea , weakness, severe dizziness , no strength to move, constant ...
 

Can swelling and tightness of knee be a side effect of cortisone injection?

Hi, I had a cortisone injection in my left knee in July. I seemed to have a bad reaction to it as I was I tremendous pain afterward. However, since that time, I have tightness and swelling in my knee ...
 

Is cortisone injection a better option than knee replacement surgery?

I have been told a total knee replacement on my left knee is required, just wondering would a cortisone injection be of help rather than operation, knee is quite bad at times & I do have trouble ...
 

Done cortisone injection, headache, high BP. Reason?

I had a cortisone injection about 8:30 a.m. today cervical pain management......it is 10:30 PM and I have a severe headache. Started mostly afternoon. The possibility was mentioned with suggestion ...
 

Is it normal to have hiccups after taking cortisone injections in knees?

My father gets hiccups that start about 20 hours after injection and last for at least two days at a time for 20 minutes periods at a time separated by 5-30minutes after getting corizone injections in his knees. I have read online posts that many...
 

What is the cause of pain in leg when on cortisone injection?

My right foot has mortons nuromas, and my foot doctor fitted me with crthodic. Pain was still bad and he gave me injection cortisone , told him was having leg pain, 4days later foot feels fine but dull ...
Mobile Questions and Answers
 
After receiving a cortisone injection two days ago I have a large painful lump in my wrist(where I got the injection)?
watch it for a day. if worse see your doctor
 
Discomfort in abdomen excessive saliva, nausia and belching. Why and how to treat? Had cortisone injection to shoulder 4 days ago. Already on PPI for gastritis
Seems like indigestion or stomach cramps. Avoid non veg foods. Consult your doctor for a prescription of anti spasmodic medication.
 
Had a bilateral cortisone injection in my lower spine 3 days ago & have been experiencing constant muscle twitching in both calves since. Shld I be concerned?
Any spinal injection may have the potential risk of the injury to lower nerve roots that may lead to abnormal twitching. Please go back to the doctor who injected you and get yourself examined.
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions